Existence of positive solutions for Hardy nonlocal fractional elliptic equations involving critical nonlinearities

Somayeh Rastegarzadeh, Nemat Nyamoradi

DOI: http://dx.doi.org/10.12775/TMNA.2019.021

Abstract


In this paper, we have used variational methods to study existence of solutions for the following critical nonlocal fractional Hardy elliptic equation \begin{equation*} (- \Delta)^s u - \gamma \frac{u}{|x|^{2 s}} = \frac{|u|^{2_s^*(b) - 2} u}{|x|^{b}} + \lambda f (x, u ),\quad \text{in } \mathbb{R}^N, \end{equation*} where $N > 2 s $, $ 0< s< 1 $, $ \gamma, \lambda $ are real parameters, $(- \Delta)^s$ is the fractional Laplace operator, $2_s^*(b) = {2 (N - b)}/(N - 2s)$ is a critical Hardy-Sobolev exponent with $b \in [0, 2s)$ and $ f \in C(\mathbb{R^{N}} \times \mathbb{R}, \mathbb{R})$.

Keywords


Nonlocal Laplacian operators; Hardy coefficients; Critical exponents; Mountain pass theorem; Variational methods

Full Text:

PREVIEW FULL TEXT

References


C.O. Alves and M.A.S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, J. Differential Equations 254 (2013), 1977–1991.

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians I: regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), 23–53.

M. Caponi and P. Pucci, Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations, Ann. Mat. Pura Appl. 195 (2016), no. 6, 2099–2129.

G. Cerami, An existence criterion for the critical points on unbounded manifolds, Istit. Lombardo Accad. Sci. Lett. Rend. A. 112 (1978), 332–336. (Italian)

G. Cerami, On the existence of eigenvalues for a nonlinear boundary value problem, Ann. Mat. Pura Appl. 124 (1980), 161–179.

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.

S. Dipierro, L. Montoro, I. Peral and B. Sciunzi, Qualitative properties of positive solutions to nonlocal critical problems involving the Hardy–Leray potential, Calc. Var. Partial Differential Equations 55 (2016), 29 pp.

S. Dipierro, G. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Le Matematiche 68 (2013), 201–216.

P. Felmer, A. Quaas and J. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 142 (2012), 1237–1262.

G.M. Figueiredo, G. Molica Bisci and R. Servadei, On a fractional Kirchhoff-type equation via Krasnoselskiı̆’s genus, Asymptot. Anal. 94 (2015), 347–361.

A. Fiscella and P. Pucci, On certain nonlocal Hardy–Sobolev critical elliptic Dirichlet problems, Adv. Differential Equations 21 (2016), no. 5–6, 571–599.

A. Fiscella and P. Pucci, p-fractional Kirchhoff equations involving critical nonlinearities, Nonlinear Anal. 35 (2017), 350–378.

A. Fiscella, P. Pucci and S. Saldi, Existence of entire solutions for Schrödinger–Hardy systems involving two fractional operators, Nonlinear Anal. 158 (2017), 109–131.

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156–170.

R. L.Frank and R. Seiringer, Non-linear ground state representations and sharp Hardy inequalities J. Funct. Anal. 255 (2008), 3407–3430.

Q. Li, K. Teng and X. Wu, Existence of positive solutions for a class of critical fractional Schrödinger equations with potential vanishing at infinity, Mediterr. J. Math. (2017), DOI: 10.1007/s00009-017-0846-5. (preprint)

V. Maz’ya and T. Shaposhnikova, On the Bourgain, Brezis and Mironescu theorem concerning limiting embeddings of fractional Sobolev spaces, J. Funct. Anal. 195 (2002), 230–238.

X. Mingqi, G. Molica Bisci, G. Tian and B. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity 29 (2016), 357–374.

G. Molica Bisci and V. Radulescu, Ground state solutions of scalar field fractional Schroedinger equations, Calc. Var. Partial Differential Equations 54 (2015), 2985–3008.

G. Molica Bisci, V. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems. Encyclopedia of Mathematics and its Applications, 162 Cambride University Press - ISBN: 9781107111943, 2016.

G. Molica Bisci and D. Repovs̆, On doubly nonlocal fractional elliptic equations, Rend. Lincei Mat. Appl. 26 (2015), 161–176.

G. Molica Bisci and F. Tulone, An existence result for fractional Kirchhoff-type equations, Z. Anal. Anwend. 35 (2016), 181–197.

G. Molica Bisci and L. Vilasi, On a fractional degenerate Kirchhoff-type problem, Commun. Contemp. Math. 19 (2017), no. 1, 1550088, 23 pp.

P. Piersanti and P. Pucci, Entire solutions for critical p-fractional Hardy Schrödinger–Kirchhoff equations, Publ. Mat. 61 (2017), 26 pp.

P. Pucci and S. Saldi, Critical stationary Kirchhoff equations in RN involving nonlocal operators, Rev. Mat. Iberoam. 32 (2016), no. 1, 1–22.

P. Pucci, M.Q. Xiang and B.L. Zhang, Multiple solutions for nonhomogeneous Schrödinger–Kirchhoff type equations involving the fractional p-Laplacian in RN , Calc. Var. Partial Differential Equations 54 (2015), no. 3, 2785–2806.

S. Secchi, Ground state solutions for the fractional Schrödinger in RN , J. Math. Phys. 54 (2013), 031501.

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887–898.

R. Servadei and E. Valdinoci, The Brezis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), 67–102.

L. Wang, B. Zhang and H. Zhang, Fractional Laplacian system involving doubly critical nonlinearities in RN , Electron. J. Qual. Theory Differ. Equ. Monogr. Ser. 57 (2017), 1–17.

B. Zhang, G. Molica Bisci and M. Xiang, Multiplicity results for nonlocal fractional p-Kirchhoff equations via Morse theory, Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 445–461.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism